×

zbMATH — the first resource for mathematics

The zeros of certain Poincaré series. (English) Zbl 0493.10034

MSC:
11F03 Modular and automorphic functions
11F11 Holomorphic modular forms of integral weight
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H. Petersson : Theorie der automorphen Formen beliebiger reeller Dimension und ihre Darstellung durch eine neue Art Poincaréscher Reihen . Math. Ann. 103 (1930) 369-436. · JFM 56.0330.02
[2] F.K.C. Rankin and H.P.F. Swinnerton-Dyer : On the zeros of Eisenstein series . Bull. London Math. Soc. 2 (1970) 169-170. · Zbl 0203.35504
[3] R.A. Rankin : The scalar product of modular forms . Proc. London Math. Soc. (3) 2 (1952) 198-217. · Zbl 0049.33904
[4] R.A. Rankin : The zeros of Eisenstein series . Publications Ramanujan Inst. 1 (1969) 137-144. · Zbl 0198.06901
[5] R.A. Rankin : Modular forms and functions . Cambridge Univ. Press, 1977. · Zbl 0376.10020
[6] K. Wohlfahrt : Uber die Nullstellen einiger Eisensteinreihen , Math. Nachr. 26 (1964) 381-383. · Zbl 0126.07703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.